# SDR DALA2017071005346

- Difficulty date: July 9, 2017
- Submitted: July 11, 2017
- Operation: Air carrier
- Aircraft: N995DL
- Make and model: Doug MD-88
- Aircraft serial: 53362
- Aircraft time: 66,146 hours, 47,584 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Defective
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON SERVICE CHECK FOUND SEAT 35C EMERGENCY SEAT LIGHT INOP. REPLACED EMERGENCY LIGHT SEAT HARNESS AT 35C. OPERATION IS NOW NORMAL. OK FOR SERVICE.
